# SDR USAA050770

- Difficulty date: June 16, 2005
- Submitted: July 26, 2005
- Operation: Air carrier
- Aircraft: N526AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23861
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND SUPPORT ANGLE CRACKED 1 INCH, LOWER EDGE OF INTERCOSTAL AT FORWARD SIDE OF STATION 328, RBL 32.  REMOVED DAMAGED STIFFENER, FABRICATED REPLACEMENT PART, AND INSTALLED.  (M)
